MAUDE Adverse Event Report: AIRLIFE AIR LIFE; ENDOTRACHEAL TUBE, SUB-GLOTTIC SUCTION, PARKER FLEX-TIP, HV / LP POLYURETHANE

AIRLIFE AIR LIFE; ENDOTRACHEAL TUBE, SUB-GLOTTIC SUCTION, PARKER FLEX-TIP, HV / LP POLYURETHANE
Model Number I-PFTVPU-80
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported, on (b)(6) 2025 in the morning, intubation of the patient was performed.Suctioning was performed every hour after the start of use.On (b)(6) 2025 at 10:00 a.M., suctioning was performed due to the patient choking; a cuff leak occurred after suctioning.The tidal volume and spo2 of the patient dropped.The doctor reintubated the patient with a new tube.It was additionally reported, the cuff has continually inflated for over 100 hours when the suction end of the tube was capped.
 
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation a review of the device history record is in-progress.All information reasonably known as of 20 jun 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, on (b)(6) 025 in the morning, intubation of the patient was performed.Suctioning was performed every hour after the start of use.On (b)(6) 2025 at 10:00 a.M., suctioning was performed due to the patient choking; a cuff leak occurred after suctioning.The tidal volume and spo2 of the patient dropped.The doctor reintubated the patient with a new tube.It was additionally reported; the cuff has continually inflated for over 100 hours when the suction end of the tube was capped.
 
Additional Manufacturer Narrative
Correction: h6.The product involved in the report was not returned for evaluation, but the reporter did provide photographic images which confirmed the event as report; however, the root cause could not be determined.The device history record for lot 2402tvu0579m was reviewed and the product was produced according to product specifications.All information reasonably known as of 08 july 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.

Brand Name
AIR LIFE
Common Device Name
ENDOTRACHEAL TUBE, SUB-GLOTTIC SUCTION, PARKER FLEX-TIP, HV / LP POLYURETHANE
Manufacturer (Section D)
AIRLIFE
2710 north ridge dr nw
ste a
grand rapids MI 49544
Manufacturer (Section G)
AIR LIFE
30 spur dr
el paso TX 79906
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
MDR Report Key22302957
Report Number3004748541-2025-00014
Device Sequence Number20889549
Product Code BTR
UDI-Device Identifier10749065101808
UDI-Public(01)10749065101808(10)2402TVU0579M
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberI-PFTVPU-80
Device Catalogue NumberI-PFTVPU-80
Device Lot Number2402TVU0579M
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown